Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 25, No. 1 (January, 1973)
M. Behzad Minimal 2-regular digraphs with given girth 1−6
S. Endô and T. Miyata Invariants of finite abelian groups 7−26
N. Motohashi Model theory on a positive second order logic with countable conjunctions and disjunctions 27−42
M. Matsuda Reduction of Monge-Ampère's equations by Imschenetsky transformations 43−70
M. Goto Products of two semi-algebraic groups 71−74
S. T. Kuroda Scattering theory for differential operators, I --- Operator theory 75−104
B.-y. Chen Pseudo-umbilical submanifolds of a Riemannian manifold of constant curvature, II 105−114
M. S. Putcha and A. Yaqub Rings satisfying polynomial constraints 115−124
M. Sekizawa The nullity spaces of the conformal curvature tensor 125−131
J. Lagnese Approximation of solutions of differential equations in Hilbert space 132−143
T. Shioda On rational points of the generic elliptic curve with level N structure over the field of modular functions of level N 144−157
N. Toda Sur quelques combinaisons linéaires exceptionnelles au sens de Nevanlinna, II 158−167

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.